# SDR CA951221036

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM4112
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 384925
- Condition: Low Pressure
- Location: Nr1 Hyd
- Part time: 1,885 hours
- Component: Vickers
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)#1 HYDRAULIC SYSTEM PRESSURE LOW. PUMP REPLACED. 700 VS. 2000 PSI.
